# SDR HALA9900151

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Temp Controller
- Part number: 204012
- Condition: Failed
- Location: Rt Windshield
- Part time: 11,523 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HNL - FLT 549 - BURNING SMELL IN CABIN.  STRONGEST ROW 15 TO ROW 7, NO SMOKE.  DEACTIVATED UPPER SIDE WALL LIGHTS FOR FERRY TO HNL FROM LIH.  ON ARRIVAL AT HNL, FOUND RIGHT WINDSHIELD TEMP CONTROLLER NO GOOD.  BURNED, REMOVED AND REPLACED RIGHT WINDSHIELD TEMP CONTROLLER.  OPS AND TEST CHECK OK.  REACTIVATED UPPER SIDEWALL LIGHTING.  (M)
